# SDR UPS01634591

- Difficulty date: January 7, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:PFLT LT O/B WING PANEL CRACKED 18 INCH AND 24 INCH AT FLAP TRACK.     ***MRR FILED AS OPEN***
